A 28-year-old female asked:
Disclaimer

reason for hair loss is it because of dryness of it?

1 doctor answer
Dr. Robert Jackson
42 years experience Dermatology
CouldCould be: See dermatologist to discuss treatment options.
Answered on Mar 23, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to t ... Read More
A 38-year-old female asked:
Dr. Charles Glueck
56 years experience Clinical Lipidology
See dermatologist: Need exam by dermatologist
A 20-year-old male asked:
Dr. Michael Fisher
31 years experience Dermatology
Medication Hair Loss: Yes, Isotretinoin can cause a type of hair loss called a telogen effluvium. Treatment is B12 shots once a month until you stop losing hair.
1
1 thank
A 20-year-old member asked:
Dr. Edward Neilsen
18 years experience Family Medicine
Yes: Yes, a condition known as telogen effluvium can be precipitated by stress. Typically this occurs anywhere from 3-6 months after a stressful situation ... Read More
1
1 comment
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month